# SDR QXEA200700789

- Difficulty date: May 9, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - CORROSION ON INBOARD FLANGE OF LEFT CENTER SEAT TRACK NR 6 AT STATION 165.0.  REPAIRED IAW RD8/4-53-884.
